# SDR HEEA085045

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,140 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 23007827
- Part serial: 6304
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI ICE VALVE INOPERATIVE. REPLACED WITH SERVICEABLE VALVE.
